# SDR WX0A2022091674247

- Difficulty date: September 15, 2022
- Submitted: September 16, 2022
- Operation: Air carrier
- Aircraft: N289NV
- Make and model: Airbus A320-214
- Aircraft serial: 4574
- Aircraft time: 35,741 hours, 25,084 cycles
- System (JASC): 5541 · Rudder, Spar/Rib
- Part: None
- Condition: None
- Stage of operation: IN
- How discovered: O
- Nature of condition: P
- Precautionary procedure: K

## Discrepancy

REF. W/O 463019-2 PERMANENT REPAIR OF RUDDER DAMAGE REQUIRES REPAIR/PERFORMED RUDDER SKIN REPAIR AROUND TRAILING EDGE SCREW LINE IN THE GFRP AREA UP TO STEP 2.A.2 H.13 SRM 55-41-13-300-025.COMPLETED RUDDER SKIN REPAIR AROUND TRIALING EDGE SCREW IN GFRP AREA FROM STEP 2.A.2.H.14 THRU 2.A.6.A OF SRM 55-41-13-300-025.COMPLETED RUDDER SKIN REPAIR AROUND TRAILING EDGE SCREW LINE IN GFRP AREA FROM STEP 2.A.6.B OF SRM 55-41-13-300-025 THROUGH COMPLETION. NO FURTHER DEFECTS NOTED AT THIS TIME."
